# SDR USAA2014021200005

- Difficulty date: February 11, 2014
- Submitted: February 12, 2014
- Operation: Air carrier
- Aircraft: N834AW
- Make and model: Airbus A319-132
- Aircraft serial: 2302
- Aircraft time: 32,344 hours, 13,729 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865309
- Part serial: A5521
- Condition: Debonded
- Location: Overwing Exit
- Part time: 54,810 hours, 22,610 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 SY6 LT OVERWING SLIDE OUTER SKIN IS DIS-BONDED FROM HONEY COMB & PAINT BADLY DETERIORATED.  INSTALLED LT OVERWING SLIDE IAW A319 AMM 25-62-42-400-001A.
